# SDR ASAA2023032342557

- Difficulty date: March 23, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N973AK
- Make and model: Boeing 737-9
- Aircraft serial: 43346
- Aircraft time: 3,785 hours, 1,085 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SPEED TRIM FAIL LIGHT COME ON ON RECALL IN FLIGHT. GROUNDED - YES. AFCS LOGGED FAULT 22-11186 ON FCC B RAN B737-9 IFIM TASK 22-11-00-810-C61 NUISANCE FAULT RESET AND SPEED TRIM TEST PASSED REF SAME.
